# SDR IPXA1M69683

- Difficulty date: September 30, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA01633
- Condition: Corroded
- Location: Bs 1219-1239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, EXFOLIATED CORROSION ON MAIN CABIN INTERCOSTAL 23R BETWEEN STA 1219 AND 1239.  REMOVED FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW DWG AEA0163 & SRM 51-33-01.
